# SDR SWAA2022031033343

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo Bay Do
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL STRAP CRACKED AT APPROX. BS 840 RBL 22WL 156 / REMOVED AFT CARGO DOOR LOWER SILL STRAP AT APPROX. BS 840 RLB 22 WL 156 IAW SRM 51-40-02-0G-0. LOCATED; DRILLED AND INSTALLED NEW STRAP ITEM 7530562 P.O. #750517 IAW SRM 51-40-05-0G-0. SRM 51-40-08-0G-0 SRM 51-40-02-0G-0 AND DWG 146A8120. 92058U 06/19/19
